EconPapers    
Economics at your fingertips  
 

A welfare decomposition in quasi-linear economies

Taiji Furusawa () and Hideo Konishi ()

Economics Letters, 2004, vol. 85, issue 1, 29-34

Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-1765(04)00130-2
Full text for ScienceDirect subscribers only

Related works:
Working Paper: A Welfare Decomposition in Quasi-Linear Economies (2003) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:85:y:2004:i:1:p:29-34

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2021-06-30
Handle: RePEc:eee:ecolet:v:85:y:2004:i:1:p:29-34